Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Difficulty in conceiving, menstrual cramps, leg and back pain, breast tenderness. Taken progesterone test. No success with clomid, gonaf injection. Will I conceive?

i am 24 old female married since one year but didnt get pregnant till now i had a vagina ultra sound my times and nothing was wrong . last month i took clomid with gona f injection and hd very good ovulation but pregagcy didnt happen . this month i had progesteron test on day 21 in the haf of the da ad it as 12ng/dl now it is da 25 and i am havingbd mentrual craps with pain in my rt side and leg pain and back and breast tendernss since 10 day and they really hurts can i be pregnant plz aswer me
Asked On : Sun, 15 Apr 2012
Answers:  1 Views:  30
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
OBGYN 's  Response
if your hormones FSH,LH,PROLACTIN,THYROID,SERUM INSULIN LEVELS ,AND SEMEN analysis of your husband is normal ,do tubal patency test.if your tubes were normal you get done with intrauterine insemination next cycle.all the best
Answered: Wed, 2 Apr 2014
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor